# SDR ASAA2022062738832

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 1,783 hours, 533 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL MSG IN FLIGHT. GROUNDED - YES. NO HISTORY OF FAULT LAST 30 DAYS. PERFORMED WXR OPERATIONAL TEST AND NO FAULTS FOUND. BITE CK SHOWS NO FAULTS WXR SYSTEM OK FOR SERVICE.
